# SDR IXXA090051O

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,324 hours, 22,023 cycles
- Engine: Ge CFM562C
- Engine time: 32,980 hours, 7,589 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 400
- Part time: 32,980 hours, 7,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 ENGINE FIRE WARNING CAME ON, CREW SHUTDOWN NR 1 ENGINE AND DISCHARGED BOTH FIRE BOTTLES. RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED AND FOUND LOW RESISTANCE FROM NR 1 FIRE DETECTOR PIN L TO GROUND. MX REPLACED NR 1 FIRE DETECTOR CONNECTOR AND LT PYLON LOOP CONNECTOR AND BOTH FIRE BOTTLES. OPERATIONAL CHECK GOOD IAW MM 26-10-0, AND 26-20-1. AIRCRAFT WAS RETURNED TO SERVICE.
